Vol. 10 (2004), no. 1

Representations of the quantum algebra $U_Q( SU_{2})$ and affine $Q$-Krawtchouk polynomials

M. N. Atakishiyev, V. A. Groza, A. U. Klimyk

Methods Funct. Anal. Topology 10 (2004), no. 1, 1-8

The martingale problem on an open subset of a Banach space

Egbert Dettweiler

Methods Funct. Anal. Topology 10 (2004), no. 1, 9-38

Continuations of Hermitian indefinite functions and corresponding canonical systems: an example

Heinz Langer, Matthias Langer, Zoltán Sasvári

Methods Funct. Anal. Topology 10 (2004), no. 1, 39-53

Iterated limit theorem for inductive-projective topologies and application

I. V. Orlov

Methods Funct. Anal. Topology 10 (2004), no. 1, 54-62

Spectral analysis of positive powers of the integration operator in Sobolev spaces

G. S. Romashchenko

Methods Funct. Anal. Topology 10 (2004), no. 1, 63-74

On solvability of operator-differential inclusions

O. V. Solonukha

Methods Funct. Anal. Topology 10 (2004), no. 1, 75-97

On the growth of algebra generated by a system of projections with fixed angles

Masha Vlasenko

Methods Funct. Anal. Topology 10 (2004), no. 1, 98-104


All Issues